# SDR 04FDEA01014

- Difficulty date: April 21, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 15,305 hours, 7,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5378198422000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO AREAS OF CORROSION ON SUBFLOOR AFT OF FRAME 28 BETWEEN SEAT TRACKS 3L AND 4L, MAIN CABIN.  REMOVED AND REPLACED THRUST BRACKET IAW A300-600 SRM 51-72-10.
